MathSciNet Relay Station
MathSciNet bibliographic data
MR2350392 (2009f:42019) 42B30 (35J10 42B25 47D03)
Czaja, Wojciech; Zienkiewicz, Jacek Atomic characterization of the Hardy space $H\sp 1\sb L(\Bbb R)$ of one-dimensional Schrödinger operators with nonnegative potentials. Proc. Amer. Math. Soc. 136 (2008), no. 1, 89–94 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement